# SDR USAA051435

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 40,760 hours, 40,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902734
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION MAIN DECK STA 344, LBL 0; CORROSION LEVEL 1; TASK C53-107-02.  FABRICATED REPAIR PARTS, INSTALLED REPAIR FILLER AND ANGLES PER SRM 53-10-51, 51-40-02, DEFECT SIZE: 2.50"L BY 1.10"W BY .031"D.
